# SDR DALA2023052504177

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 63,759 hours, 29,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Seat 20d
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4681067) EMERGENCY LIGHT OUT SEAT 20D INOPERATIVE. FOUND LAMP OF EMERGENCY AREA LIGHT AT SEAT 20D DETACHED FROM LIGHT ASSEMBLY. REINSTALLED LAMP PER B737 AMM 33-51. OPERATIONAL TEST NORMAL.
